# SDR UIEA2014021700069

- Difficulty date: February 17, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 72,253 hours, 21,610 cycles
- System (JASC): 2612 · Fire Detection
- Part: Light
- Condition: Inoperative
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FIRE DETECTIVE SYS WARNING LIGHT INOPERATIVE.  RE-LAMPED FWD CARGO LIGHT CAPSULE & OPERATIONS CHECKED OKAY IAW AMM 26-20-08.
